# SDR CALA9601327

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 651781411
- Condition: Damaged
- Location: Nlg Steering
- Part time: 31,434 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR LOCKED UP IN 90 DEGREE POSITION AFTER TAKING RUNWAY AND CREW WAS UNABLE TO STEER AIRCRAFT.  THE AIRCRAFT WAS TOWED BACK TO THE GATE.  MAINTENANCE FOUND THE NOSE GEAR LT STEERING ACTUATOR ROD END STRIPPED.  THE NOSE GEAR LT STEERING ACTUATOR WAS REMOVED AND REPLACED.  THE RT STEERING ACTUATOR AND METERING VALVE WERE REPLACED AS A PRECAUTIONARY MEASURE.  AN OPERATIONAL CHECK AND TEST OF THE STEERING SYSTEM WAS PERFORMED IAW MM 32-51-21 AND THE SYSTEM CHECKED GOOD WITH NO LEAKS NOTED.
